# SDR CA990927055

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 54992002
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE LEFT ELEVATOR BALANCE WEIGHT ATTACHMENT BRACKET WAS FOUND TO BE CRACKED AT TWO POINTS, BEHIND THE WEIGHT.  PART WAS REPLACED.
